Advanced Search
MyIDEAS: Login to save this article or follow this journal

Extremal generators and extremal distributions for the continuous s-convex stochastic orderings

Contents:

Author Info

  • Denuit, Michel
  • Vylder, Etienne De
  • Lefevre, Claude
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6V8N-3X5H77V-K/2/f0e128a02209c3f10a09073da7eff5fe
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Insurance: Mathematics and Economics.

    Volume (Year): 24 (1999)
    Issue (Month): 3 (May)
    Pages: 201-217

    as in new window
    Handle: RePEc:eee:insuma:v:24:y:1999:i:3:p:201-217

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/505554

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. De Vylder, F., 1983. "Maximization, under equality constraints, of a functional of a probability distribution," Insurance: Mathematics and Economics, Elsevier, vol. 2(1), pages 1-16, January.
    2. Goovaerts, M. J. & Kaas, R., 1985. "Application of the problem of moments to derive bounds on integrals with integral constraints," Insurance: Mathematics and Economics, Elsevier, vol. 4(2), pages 99-111, April.
    3. Denuit, Michel & Lefevre, Claude, 1997. "Some new classes of stochastic order relations among arithmetic random variables, with applications in actuarial sciences," Insurance: Mathematics and Economics, Elsevier, vol. 20(3), pages 197-213, October.
    4. Goovaerts, M. J. & De Vylder, F. & Haezendonck, J., 1982. "Ordering of risks: a review," Insurance: Mathematics and Economics, Elsevier, vol. 1(2), pages 131-161, April.
    5. Jansen, K. & Haezendonck, J. & Goovaerts, M. J., 1986. "Upper bounds on stop-loss premiums in case of known moments up to the fourth order," Insurance: Mathematics and Economics, Elsevier, vol. 5(4), pages 315-334, October.
    6. De Vylder, F., 1982. "Best upper bounds for integrals with respect to measures allowed to vary under conical and integral constraints," Insurance: Mathematics and Economics, Elsevier, vol. 1(2), pages 109-130, April.
    7. De Vylder, F. & Goovaerts, M., 1983. "Maximization of the variance of a stop-loss reinsured risk," Insurance: Mathematics and Economics, Elsevier, vol. 2(2), pages 75-80, April.
    8. Kaas, R. & Goovaerts, M. J., 1986. "Best bounds for positive distributions with fixed moments," Insurance: Mathematics and Economics, Elsevier, vol. 5(1), pages 87-92, January.
    9. Heijnen, B., 1990. "Best upper and lower bounds on modified stop loss premiums in case of known range, mode, mean and variance of the original risk," Insurance: Mathematics and Economics, Elsevier, vol. 9(2-3), pages 207-220, September.
    10. Kaas, R. & Hesselager, O., 1995. "Ordering claim size distributions and mixed Poisson probabilities," Insurance: Mathematics and Economics, Elsevier, vol. 17(2), pages 193-201, October.
    11. Kaas, R. & Goovaerts, M. J., 1986. "Extremal values of stop-loss premiums under moment constraints," Insurance: Mathematics and Economics, Elsevier, vol. 5(4), pages 279-283, October.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Denuit, Michel & Lefevre, Claude & Mesfioui, M'hamed, 1999. "On s-convex stochastic extrema for arithmetic risks," Insurance: Mathematics and Economics, Elsevier, vol. 25(2), pages 143-155, November.
    2. DENUIT, Michel M. & EECKHOUDT, Louis & MENEGATTI, Mario, . "Correlated risks, bivariate utility and optimal choices," CORE Discussion Papers RP -2272, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
    3. Denuit, Michel & Rey, Béatrice, 2013. "Another look at risk apportionment," Journal of Mathematical Economics, Elsevier, vol. 49(4), pages 335-343.
    4. Elyès Jouini & Clotilde Napp & Diego Nocetti, 2013. "Economic Consequences of Nth-Degree Risk Increases and Nth-Degree Risk Attitudes," Post-Print halshs-00927270, HAL.
    5. Michel Denuit & Claude Lefèvre & Marco Scarsini, 2001. "On S-Convexity and Risk Aversion," Theory and Decision, Springer, vol. 50(3), pages 239-248, May.
    6. Claude Lefèvre & Stéphane Loisel, 2010. "Stationary-excess operator and convex stochastic orders," Post-Print hal-00442047, HAL.
    7. Manel Kacem & Claude Lefèvre & Stéphane Loisel, 2013. "Convex extrema for nonincreasing discrete distributions: effects of convexity constraints," Working Papers hal-00912942, HAL.
    8. Nocetti, Diego C., 2013. "The LeChatelier principle for changes in risk," Journal of Mathematical Economics, Elsevier, vol. 49(6), pages 460-466.
    9. repec:hal:wpaper:hal-00750562 is not listed on IDEAS
    10. Denuit, Michel & Lefèvre, Claude & Shaked, Moshe, 2000. "On the theory of high convexity stochastic orders," Statistics & Probability Letters, Elsevier, vol. 47(3), pages 287-293, April.
    11. Denuit, Michel & Rey, Béatrice, 2010. "Prudence, temperance, edginess, and risk apportionment as decreasing sensitivity to detrimental changes," Mathematical Social Sciences, Elsevier, vol. 60(2), pages 137-143, September.
    12. Denuit, Michel, 2000. "Time stochastic s-convexity of claim processes," Insurance: Mathematics and Economics, Elsevier, vol. 26(2-3), pages 203-211, May.
    13. Christoph Heinzel, 2014. "Term structure of discount rates under multivariate s-ordered consumption growth," Working Papers SMART - LERECO 14-01, INRA UMR SMART.
    14. Denuit, Michel M. & Eeckhoudt, Louis, 2010. "Stronger measures of higher-order risk attitudes," Journal of Economic Theory, Elsevier, vol. 145(5), pages 2027-2036, September.
    15. Claude Lefèvre & Stéphane Loisel, 2013. "On multiply monotone distributions, continuous or discrete, with applications," Post-Print hal-00750562, HAL.
    16. Courtois, Cindy & Denuit, Michel, 2008. "Convex bounds on multiplicative processes, with applications to pricing in incomplete markets," Insurance: Mathematics and Economics, Elsevier, vol. 42(1), pages 95-100, February.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:24:y:1999:i:3:p:201-217. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.